# SDR IXXA202202150002

- Difficulty date: February 15, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Lug
- Part number: 162T13011WD
- Part serial: 142164
- Condition: Out Of Limits
- Location: Zone 700
- Part time: 92,380 hours, 41,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR TOW LUG GOUGED
